OSA's Digital Library

Applied Optics

Applied Optics

APPLICATIONS-CENTERED RESEARCH IN OPTICS

  • Editor: Joseph N. Mait
  • Vol. 52, Iss. 24 — Aug. 20, 2013
  • pp: 5965–5966

Study of Zernike polynomials of an elliptical aperture obscured with an elliptical obscuration: reply

Sundus Y. Hasan and Ali S. Shaker  »View Author Affiliations


Applied Optics, Vol. 52, Issue 24, pp. 5965-5966 (2013)
http://dx.doi.org/10.1364/AO.52.005965


View Full Text Article

Enhanced HTML    Acrobat PDF (55 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

In our previous paper [Appl. Opt. 51, 8490 (2012)] we considered the Zernike polynomials for a unit annular ellipse aperture. In that paper many equations were used and were solved by MATLAB language and by hand, and many times these rewritten equations had some written mistakes. In the Diaz and Mahajan comment [Appl. Opt. 52, 5962 (2013)] on the work, some remarks were true and others were not. In this reply, we will discuss their comment in detail.

© 2013 Optical Society of America

OCIS Codes
(050.1220) Diffraction and gratings : Apertures
(110.1220) Imaging systems : Apertures

ToC Category:
Image Processing

History
Original Manuscript: May 20, 2013
Manuscript Accepted: June 26, 2013
Published: August 15, 2013

Citation
Sundus Y. Hasan and Ali S. Shaker, "Study of Zernike polynomials of an elliptical aperture obscured with an elliptical obscuration: reply," Appl. Opt. 52, 5965-5966 (2013)
http://www.opticsinfobase.org/ao/abstract.cfm?URI=ao-52-24-5965

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited